ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

џндекс.Њетрика

Volume 17, 2015, Issue 3

On Topological Structure of Some Sets Related to the Normalized Ricci Flow on Generalized Wallach Spaces


Abiev N. A.
Vladikakazian Mathematical Journal. 2015 . Vol. 17. Issue 3. P.5-13.
DOI 10.23671/VNC.2017.3.7257
 

Linear Problem of Integral Ggeometry with Smooth Weight Functions and Perturbation


Begmatov A. H. , Djaykov G. M.
Vladikakazian Mathematical Journal. 2015 . Vol. 17. Issue 3. P.14-22.
DOI 10.23671/VNC.2017.3.7259
 

Object-Oriented Data as Prefix Rewriting Systems


Gutman, A. E.
Vladikakazian Mathematical Journal. 2015 . Vol. 17. Issue 3. P.23-35.
DOI 10.23671/VNC.2017.3.7260
 

Nonclosed Archimedean Cones in Locally Convex Spaces


Gutman, A. E. , Emel'yanov E. Yu. , Matyukhin A. V.
Vladikakazian Mathematical Journal. 2015 . Vol. 17. Issue 3. P.36-43.
DOI 10.23671/VNC.2017.3.7262
 

Atomicity in Injective Banach Lattices


Kusraev, A. G.
Vladikakazian Mathematical Journal. 2015 . Vol. 17. Issue 3. P.44-52.
DOI 10.23671/VNC.2017.3.7263
 

A Remark on Absolutely Convergent Series in Spaces of Germs of Analytic Functions


Melikhov S. N.
Vladikakazian Mathematical Journal. 2015 . Vol. 17. Issue 3. P.53-55.
DOI 10.23671/VNC.2017.3.7264
 

Approximative Properties of the Chebyshev Wavelet Series of the Second Kind


Sultanakhmedov M. S.
Vladikakazian Mathematical Journal. 2015 . Vol. 17. Issue 3. P.56-64.
DOI 10.23671/VNC.2017.3.7265
 

Estimates of Moduli of Curve Families for Mappings with Weighted Bounded \((p,q)\)-Distortion


Tryamkin M. V.
Vladikakazian Mathematical Journal. 2015 . Vol. 17. Issue 3. P.65-74.
DOI 10.23671/VNC.2017.3.7266
 

Denseness of the Lizorkin Space in Grand Lebesgue Spaces


Umarkhadzhiev S. M.
Vladikakazian Mathematical Journal. 2015 . Vol. 17. Issue 3. P.75-83.
DOI 10.23671/VNC.2017.3.7267
 

On Optimal Recovery of the Operator of \(k\)-th Divided Difference From its Inaccurately Given Fourier Transform


Unuchek S. A.
Vladikakazian Mathematical Journal. 2015 . Vol. 17. Issue 3. P.84-92.
DOI 10.23671/VNC.2017.3.7268
 

Math-selfie


Kutateladze, S. S.
Vladikakazian Mathematical Journal. 2015 . Vol. 17. Issue 3. P.93-100.
DOI 10.23671/VNC.2017.3.7269
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт